# SDR SIMA20220302001

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 14,694 hours, 9,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD FA EMERGENCY FLASHLLIGHT IS INOP-C/A-REMOVED AND REPLACED F/A FWD EMERGENCYFLASHLIGHT IAW E 175 AMM 25-60-00 OPS CK GOOD
